Parasite infectivity and immunity to Plasmodium falciparum gametocytes in Gambian children.

Drakeley, CJ; Eling, W; Teelen, K; Bousema, JT; Sauerwein, R; Greenwood, BM; Targett, GA; (2004) Parasite infectivity and immunity to Plasmodium falciparum gametocytes in Gambian children. Parasite immunology, 26 (4). pp. 159-65. ISSN 0141-9838 DOI: https://doi.org/10.1111/j.0141-9838.2004.00696.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.0141-9838.2004.00696.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar